MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12809/hkmj134105

Медицинская библиотека · Hong Kong medical journal = Xianggang yi xue za zhi · 2014

Fluoroquinolone-induced Achilles tendinitis.

Tam P K, Ho Carmen T K

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of Achilles tendinitis after intake of ciprofloxacin for treatment of respiratory tract infection. Fluoroquinolone-induced tendinopathy is an uncommon but increasingly recognised adverse effect of this antibiotic class. Most of the cases occur in the Achilles tendon and may lead to tendon rupture. Possible predisposing risk factors include use of steroid, patients with renal impairment or renal transplant, old age, and being an athlete. The drug should be stopped once this condition is suspected. Symptomatic treatment should be given and orthopaedic referral is desirable if tendon rupture occurs.

Для цитирования: Tam P K, Ho Carmen T K. Fluoroquinolone-induced Achilles tendinitis.. Hong Kong medical journal = Xianggang yi xue za zhi. 2014. DOI: 10.12809/hkmj134105.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.